Show simple item record

contributor authorM. Eshratien
contributor authorمحمدرضا رجب زاده مقدمen
contributor authorF. Saeedien
contributor authorM. Eshratifa
contributor authorMohammad Reza Rajabzadeh Moghaddamfa
contributor authorF. Saeedifa
date accessioned2020-06-06T13:40:21Z
date available2020-06-06T13:40:21Z
date issued2016
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3364454?show=full
description abstractThe concept of n-Lie algebra were introduced by Filippov in 1987. One notes that not all properties of Lie algebras can be carried over to n-Lie algebras, as Williams showed in 2009. In the present article, among other results it is shown that the notions of isoclinism and isomorphism for two finite dimensional n-Lie algebras of the same dimension are equivalent. This was already done for ordinary Lie algebras by Moneyhun in 1994.en
languageEnglish
titleSome properties on isoclinism in n-Lie algebrasen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsIsoclinismen
subject keywordsn-Lie algebraen
subject keywordsStem Lie algebraen
subject keywordsUniversal elementen
journal titleCommunications in Algebraen
journal titleCommunications in Algebrafa
pages3005-3019
journal volume44
journal issue7
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1068737.html
identifier articleid1068737


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record